Gap solitons with cubic-quartic dispersive reflectivity and parabolic law of nonlinear refractive index

M. E. Zayed Elsayed, M. A. Shohib Reham, Biswas Anjan, Yildirim Yakup, Aphane Maggie, P. Moshokoa Seithuti, Khan Salam, Asiri Asim

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

A full spectrum of optical gap solitons in fiber Bragg gratings with cubic– quartic dispersive reflectivity is identified. The nonlinear refractive index structure is of parabolic law type. When the modulus of ellipticity approaches unity, the limiting approach to the retrieved Jacobi’s elliptic functions reveals the soliton solutions.

Original languageEnglish
Pages (from-to)4030-4045
Number of pages16
JournalUkrainian Journal of Physical Optics
Volume24
Issue number4
DOIs
Publication statusPublished - 2023
Externally publishedYes

Keywords

  • Bragg gratings
  • Jacob’s elliptic functions
  • cubic–quartic dispersive reflectivity
  • solitons

Fingerprint

Dive into the research topics of 'Gap solitons with cubic-quartic dispersive reflectivity and parabolic law of nonlinear refractive index'. Together they form a unique fingerprint.

Cite this